# SDR AALA2009011200291

- Difficulty date: January 12, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- Aircraft time: 53,937 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU- INTERIOR FIRST CLASS EMERGENCY LIGHTS ON RIGHT AND LEFT SIDE INOPERATIVE. REPLACED BATTERY PACKS ON FIRST CLASS RIGHT AND LEFT SIDE INTERIOR.
